Digitala Vetenskapliga Arkivet

Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Sharp Geometric Maximum Principles for Semi-Elliptic Operators with Singular Drift
University of Missouri.
University of Missouri.
Linköpings universitet, Matematiska institutionen, Tillämpad matematik. Linköpings universitet, Tekniska högskolan.
University of Missouri.
Visa övriga samt affilieringar
2011 (Engelska)Ingår i: Mathematical Research Letters, ISSN 1073-2780, E-ISSN 1945-001X, Vol. 18, nr 4, s. 613-620Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We discuss a sharp generalization of the Hopf-Oleinik boundary point principle (BPP) for domains satisfying an interior pseudo-ball condition, for non-divergence form, semi-elliptic operators with singular drift. In turn, this result is used to derive a version of the strong maximum principle under optimal pointwise blow-up conditions for the coefficients of the differential operator involved. We also explain how a uniform two-sided pseudo-ball condition may be used to provide a purely geometric characterization of Lyapunov domains, and clarify the role this class of domains plays vis-a-vis to the BPP.

Ort, förlag, år, upplaga, sidor
International Press , 2011. Vol. 18, nr 4, s. 613-620
Nyckelord [en]
Boundary Point Principle, Strong Maximum Principle, non-divergence form operator, blow-up, singular drift, semi-elliptic operator, pseudo-ball condition, Lyapunov domain, geometric regularity
Nationell ämneskategori
Naturvetenskap
Identifikatorer
URN: urn:nbn:se:liu:diva-74436ISI: 000298000100003OAI: oai:DiVA.org:liu-74436DiVA, id: diva2:484423
Tillgänglig från: 2012-01-27 Skapad: 2012-01-27 Senast uppdaterad: 2017-12-08

Open Access i DiVA

Fulltext saknas i DiVA

Sök vidare i DiVA

Av författaren/redaktören
Maz´ya, Vladimir
Av organisationen
Tillämpad matematikTekniska högskolan
I samma tidskrift
Mathematical Research Letters
Naturvetenskap

Sök vidare utanför DiVA

GoogleGoogle Scholar

urn-nbn

Altmetricpoäng

urn-nbn
Totalt: 210 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf